anotherstar

Member
  • Content count

    94
  • Joined

  • Last visited


Community Reputation

12 Neutral

4 Followers

About anotherstar

Member

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

1,503 profile views
  1. Accutane and Antidepressants

    Hi everyone. I have a bit of a conundrum. I've recently started Effexor (an SNRI antidepressant) and I've been on it almost three months. I have a neurological disorder called MAV and I'll most likely have to be on this medicine for life. A few lucky people are able to come off their medicine in a few years but most people need to be on it for life. I was extremely sick before this medicine, I was basically home bound and laid in bed all day sick. It was even hard to have conversations with people. I thought my life was over at 26. The medicine has helped me so much but I still have daily symptoms, so my doc is planning on increasing the medicine to 75mg next time I see him. Effexor is hands down the best medicine for my condition and I've been so happy since it's helping me improve. I have zero side effects so far except... YUP acne. It's definitely increased my acne. New spots pop up almost daily. I've felt so good to be living life again that I haven't let the acne bother me too much. But it is getting bad, especially if my doc wants to double the dose I don't want to immagine how my skin will react. My derm has already told me she'd give me accutane earlier in the year but I had to get my neurological disorder under control first. If I stay on the medicine for life, will accutane work for me? My derm did say that with adult acne in general you may need accuane twice but she didn't know anything about Effexor causing acne. It doesn't seem fair that I may have to choose living a normal life vs. having huge cysts on my face all the time. Any advice?